# SDR MASA2015042512028

- Difficulty date: April 25, 2015
- Submitted: April 25, 2015
- Operation: Air carrier
- Aircraft: N919FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15019
- Aircraft time: 27,652 hours, 22,727 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ROW 14 EMERGENCY EXIT SIGN BULB INOPERATIVE.
